# SDR SWAA2018051521925

- Difficulty date: April 20, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 49,007 hours, 30,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Part number: 141A334110
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY  FLOOR PANEL SPLICE STRAP CORRODED AT BS 887, BETWEEN RBL 10 TO LBL 10.  R & R THE SPLICE STRAP IAW SRM.
